# SDR GTIA2019072003494

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 5,301 hours, 2,226 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB OUT ECAM MESSAGE VENT SKIN VALVE FAULT AND VENT SKIN VALVE FAULT AND VENT BLOWER FAULT, UNABE TO PRESSURIZE A/C. RETURNED FOR NORMAL LANDING WITHIN LAND WT ( SKIN AIR OUTLET VALVE ). R+R SKIN AIR OUTLET IAW AMM 21-26-53 OPS CHECK GOOD THIS CLEAR DMI# 2502478-1 PLACARD REMOVED MOC NOTIFIED.
